It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=lkmlee]HI all, I am new to the site, well this section anyway. I just recently stopped taking antidepressants after being on Celexa for 3 years. I took it for anxiety symptoms, I was only on 5 mg. But it took the edge off. About 6 months ago I started having panic attacks again. I was under alot of stress. I experience the weird feelings of unreality/ depersonalization with my anxiety. It had gone away, but returned with the attacks. Does anyone else out there experience that? Well, a couple of months ago, the doctor was going to try me on Prozac, so
I started to take, 1/2 prozac, 2.5 mgs. and 2.5 of the celexa the same day for a week, then stop the celexa. then I was on the 5 mgs. of Prozac for about a month, YUK!! Terrible nightmares. So I decided to wean off, I went one weks back down to the 2.5 then off... for the past week, I got major anxiety, and feel really unreal, sometimes I feel so out of it, I feel my brain will never be normal. I have been exercising, and taking supplements. I think it helps, but the weird feeling of being in a dream, makes me feel like I am going mad.. Any help, I would appreciate..[/QUOTE]

[COLOR=Purple]Sound like you could be experiencing your panic returning. I have been going thru alot of the same where I took Celexa 2.5 mg for 4 years...........Loved it while it worked.I am still in such horrible turmoil trying to find something that works. Right now I am on day 4 of 1 mg of Lexapro. 10mg of Lexapro is equal to 40 mg of Celexa(if I remember right) so it is very potent. I am praying it kicks in and works. If not I am at the end of my rope and options :confused: THe other thing you could be dealing with is withdrawl. Even from that small of a dose. I went thru it for about 4 weeks. YUCK! But I ahd horrrible panic. One more thing..............do not try to go back on Celexa...... it is right what they say that once a drug quits working it is done. I have tried going back on it 2x and the panic is even worse not to mention the total B* * * H I become. Keep me posted on your progress and maybe ask your doctor about Lexapro. I like you could not take Prozac either as I could not distinguish realitiy from dreams. SCARY!
Best of luck to you and Take Care! :wave:
BYDLEG [/COLOR]
lkmlee, I had horrible reactions to lexapro too. I also had horrible withdrawal from only being on it 3 weeks. I am still trying to find a med that works too. It has been since last Oct. & it is horrible. The only thing I'm taking that is working & no side effects is Klonopin once at bedtime.

The only problem is I also have depression & it does help that some, but not enough, so I'm still searching for an AD that will work without horrible side effects. It gets very frustrating & at times causes my panic attacks, which by the way I never had til I started the Lexapro!!!!
[QUOTE=lori j]lkmlee, I had horrible reactions to lexapro too. I also had horrible withdrawal from only being on it 3 weeks. I am still trying to find a med that works too. It has been since last Oct. & it is horrible. The only thing I'm taking that is working & no side effects is Klonopin once at bedtime.

The only problem is I also have depression & it does help that some, but not enough, so I'm still searching for an AD that will work without horrible side effects. It gets very frustrating & at times causes my panic attacks, which by the way I never had til I started the Lexapro!!!![/QUOTE]

[COLOR=Sienna]Did you stop cold turkey after 3 weeks or did you wean down? What dosage were you on? It is a very potent drug. Even the Lexapro website will tell you it takes 40mg of Celexa to equal 10 of Lexapro. I think they need to make the pills in smaller doses for people who do not take 40 mg of celexa.That is quite alot. and to start out on that would cause some people major sideeffect. I wonder why somepeople START panic attacks from this drug :confused:

Best of wishes to you on finding a new drug. I know as for depression that I had from Celexa..........Zoloft was great...........it just made me way to anxious.

Keep in touch
BYRDlEG [/COLOR]





All times are GMT -7. The time now is 03:22 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!